Panadol Soluble Tablets are lemon flavoured effervescent tablets which give fast relief of Pain and Fever.
Panadol Effervescent Tablets is useful for fast effective relief of pain and discomfort for Headache/Tension headache, Toothache, Cold and Flu symptoms, Migraine headaches, Muscular aches, Arthritis/Osteoarthritis, Backache, period pain.
Panadol can be safely used for people with Stomach ulcers, Breastfeeding mothers, Asthmatics who are sensitive to Aspirin and NSAIDs.
What else should I know?
Pharmacy Only Medicine
Panadol Soluble contains Paracetamol 500mg, Saccharin sodium, Sucrose, Sodium 425.5mg.
The Adult dose (Age 12 Years upwards) is 1 to 2 Panadol tablets dissolved in a glass of water every 4-6 hours ,up to a maximum of 8 Tablets in 24 hours.
The dose for Children 7-12 Years is Half to one tablet dissolved in a glass of water every 4-6 hours up to a maximum of 4 tablets in 24 hours.
Alcohol may reduce metabolism of Panadol and increase Hepatotoxicity in overdose.
Panadol may rarely cause Allergic and Haematological reactions and can cause Liver damage in overdose situations.
Do not take Panadol if you are taking other medication containing Paracetamol.
Panadol Tablets is not recommended for Children below the age of 7 Years, except on medical advice.
Children aged 7-12 Years should not take Panadol for longer than 48 hours, except on medical advice.
Note: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
Now Foods Niacinamide (B-3) 500 mg Veg Capsules 100
NZ $23.90NZ $19.74
Now Foods Nattokinase 100 mg Veg Capsules 60
NZ $47.70NZ $39.04
Now Foods MSM Powder 227g
NZ $29.89NZ $24.05
browse by condition
health chemist blog
Regular articles about health conditions and health products.read all blog
Join Us on Facebook
for special offers, giveaways, & more!